MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TMETRIX PR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TMETRIX PR; BLOOD GLUCOSE SYSTEM
Model Number TMETRIX PR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-57: user had an inaccurate reference: alternate meter: the end user is comparing results obtained from one of trividia's bgm system to the results from another trividia's bgm system.Test strip udi# (b)(4).Note: manufacturer contacted customer on 10/15/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Wife is calling on behalf of the customer.The customer is concerned with tests results from results obtained of 252, 364, 219, 222 and 220 mg/dl.The customer's expected fasting blood glucose test result range is 120 - 160 mg/dl the customer is using truemetrix pro meter; customer was informed that meter is for multi patient use and will replace with truemetrix meter.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 03/20/2020 and open vial date is 10/10/2018.The meter memory was reviewed for previous test result history: (b)(6).

Brand Name
TMETRIX PR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8021774
Report Number1000113657-2018-01119
Device Sequence Number1093376
Product Code NBW
UDI-Device Identifier00021292006099
UDI-Public(01)00021292006099
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/20/2020
Device Model NumberTMETRIX PR
Device Catalogue NumberRE4H01P-43
Device Lot NumberMV2933
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2018
Initial Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1